RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 4, Issue 6, Pages 629–634 (Mi mz6782)  

On varieties of $n$-solvable groups

V. M. Kotlov

National Taras Shevchenko University of Kyiv

Abstract: A new and shorter proof is given for the fundamental theorem of Kaluzhnin's recent note [1]: A variety of $n$-Abelian groups is the sum of a variety of Abelian groups and the respective Burnside varieties of groups of exponent $n$ and $1-n$. This theorem is extended to varieties of $n$-solvable groups.

Full text: PDF file (478 kB)

English version:
Mathematical Notes, 1968, 4:6, 869–872

Bibliographic databases:

UDC: 512.4
Received: 18.04.1968

Citation: V. M. Kotlov, “On varieties of $n$-solvable groups”, Mat. Zametki, 4:6 (1968), 629–634; Math. Notes, 4:6 (1968), 869–872

Citation in format AMSBIB
\Bibitem{Kot68}
\by V.~M.~Kotlov
\paper On varieties of $n$-solvable groups
\jour Mat. Zametki
\yr 1968
\vol 4
\issue 6
\pages 629--634
\mathnet{http://mi.mathnet.ru/mz6782}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=241538}
\zmath{https://zbmath.org/?q=an:0205.03104|0172.02705}
\transl
\jour Math. Notes
\yr 1968
\vol 4
\issue 6
\pages 869--872
\crossref{https://doi.org/10.1007/BF01110819}


Linking options:
  • http://mi.mathnet.ru/eng/mz6782
  • http://mi.mathnet.ru/eng/mz/v4/i6/p629

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:116
    Full text:47
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019